Volume 10, Issue 20 (2002)                   J Tax Res 2002, 10(20): 0-0 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

MALIYAT IRANIAN TAX REVIEW VOL.10, NO.35, Spring 2002. J Tax Res. 2002; 10 (20)
URL: http://taxjournal.ir/article-1-303-en.html
Abstract:   (4355 Views)
N.a
Keywords: N.a
Full-Text [PDF 7493 kb]   (2567 Downloads)    
Type of Study: Research |
Received: 2014/08/3 | Accepted: 2014/08/3 | Published: 2014/08/3

Add your comments about this article : Your username or Email:
CAPTCHA

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2022 CC BY-NC 4.0 | Journal of Tax Research

Designed & Developed by : Yektaweb